# SDR K11A2019032001

- Difficulty date: March 20, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 51,291 hours, 33,658 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 8000 FEET THE CAPT AND FO RED MAIN CARGO SMOKE ANNUNCIATOR LIGHTS ILLUMINATED ON THE BOTTOM FWD INSTRUMENT PANEL AS WELL AS THE NR 5 SMOKE DETECTOR LIGHT ON THE AFT OVERHEAD PANEL. CORRECTIVE ACTION: FOUND LOOSE CONNECTOR ON NR 5 MAIN DECK SMOKE DETECTOR. RE SECURED CONNECTOR, OPS CHECK GOOD IAW AEI MM 26-19-01, NO DEFECTS NOTED.
